From my last period, I notice a strong smell along with a change in the color of my discharge. It seems to be abnormal. I have discharge almost every day between the periods. It occurs most often during ovulation. I am taking Nicaprin tablet twice daily as prescribed by the dermatologist and I also take Lactaid tablet three times a day with necessary meals.
Welcome to icliniq.com.
I understand your concern. First of all, I would like to know few things. Please mention whether you have regular periods and the discharge is present during your periods or on other days. Please mention your last menstrual phase. There are different reasons for having vaginal discharge. It can be due to bacterial or fungal infection or due to hormonal changes in the body. Please mention whether you have pain around the pelvic region. I suggest you maintain good hygiene and it is the important thing to be done. Consult a gynecologist soon. You need to do a couple of blood tests along with a physical examination and medical history. The gynecologist will guide you further regarding the medical management depending on the test results.
Was this answer helpful?|
.. empathize with you. The problem of premature ejaculation is quite common and is distressing to a young man but is seldom discussed. See most of the time the problem is secondary to the anxiety attached to your expectations in the bed. It has been... Read fullIs there a permanent solution for itching around groin?
I have itching sensation even while sleeping ... Read fullWhat does waterlike vaginal discharge indicate?
.. were few more facts about your aunt regarding the indication for uterus removal, any follow-ups, diabetic status, her sexual life, etc., would have been helpful. At the age of 31 years, the most probable cause is an infection. I put forth the p... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now